Innovative Journal of Mathematics (IJM) is an international, peer-reviewed, open-access journal published by SigmaWings Publishing Company. It is devoted to the publication of original research in all areas of pure and applied mathematics including Statistics and Probability theory. (IJM) emphasis on the publication of regular original research articles, review articles, expository articles, short notes and specifically invites well-written survey articles. The Journal is being published electronically as well as in a paper version. It is easily accessible and free of charge.
» Manuscripts concerning research proposals and research ideas are especially welcomed.
» Comments on any linked papers published in this journal and any other journals can be published as short letters.
» Plagiarism is checked using Crossref’s iThenticate.
» One Volume is published each year, and each volume consists of four issues (January, April, July, October
IJM invites all prospective authors to submit their manuscripts for consideration in Volume 1, Issue 2, 2022:
The Submission Deadline: March 14, 2022
The Publication Date: April 14, 2022
Honoary Editor-In-Cheif: Gradimir V. Milovanović
Mathematical Institute Serbian Academy of Sciences and Arts, Serbia.
Editor-In-Chief: Adel Ouannas
Department of Mathematics and Computer Science, University of Larbi Ben M’hidi,
Route de Constantine BP 04000, Oum El Bouaghi, Algeria.
Authors interested in submitting their articles can use the following link: